# SDR AALA202311085123

- Difficulty date: October 31, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WEAR HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 832 AFT GALLEY AREA. REMOVED AND REPLACED HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 832 AFT GALLEY AREA.
